Effective gauge theories on domain walls via bulk confinement?

Laine M, Meyer HB, Rummukainen K, Shaposhnikov M (2004)
JOURNAL OF HIGH ENERGY PHYSICS 2004(04): 027.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
We study with lattice techniques the localisation of gauge fields on domain wall defects in 2+1 dimensions, following a scenario originally proposed by Dvali and Shilman for 3+1 dimensions, based on confining dynamics in the bulk. We find that a localised gauge zero-mode does exist, if the domain wall is wide enough compared with the confinement scale in the bulk. The range of applicability of the corresponding low-energy effective theory is determined by the mass gap to the higher modes. For a wide domain wall, this mass gap is set by "Kaluza-Klein modes" as determined by the width. It is pointed out that in this regime the dynamical energy scales generated by the interactions of the localised zero-modes are in fact higher than the mass gap. Therefore, at least in 2+1 dimensions, the zero-modes alone do not form a low-energy effective gauge theory of a traditional type. Finally, we discuss how the situation is expected to change in going to 3+1 dimensions.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF HIGH ENERGY PHYSICS
Band
2004
Zeitschriftennummer
04
Seite
027
ISSN
eISSN
PUB-ID

Zitieren

Laine M, Meyer HB, Rummukainen K, Shaposhnikov M. Effective gauge theories on domain walls via bulk confinement? JOURNAL OF HIGH ENERGY PHYSICS. 2004;2004(04):027.
Laine, M., Meyer, H. B., Rummukainen, K., & Shaposhnikov, M. (2004). Effective gauge theories on domain walls via bulk confinement? JOURNAL OF HIGH ENERGY PHYSICS, 2004(04), 027. doi:10.1088/1126-6708/2004/04/027
Laine, M., Meyer, H. B., Rummukainen, K., and Shaposhnikov, M. (2004). Effective gauge theories on domain walls via bulk confinement? JOURNAL OF HIGH ENERGY PHYSICS 2004, 027.
Laine, M., et al., 2004. Effective gauge theories on domain walls via bulk confinement? JOURNAL OF HIGH ENERGY PHYSICS, 2004(04), p 027.
M. Laine, et al., “Effective gauge theories on domain walls via bulk confinement?”, JOURNAL OF HIGH ENERGY PHYSICS, vol. 2004, 2004, pp. 027.
Laine, M., Meyer, H.B., Rummukainen, K., Shaposhnikov, M.: Effective gauge theories on domain walls via bulk confinement? JOURNAL OF HIGH ENERGY PHYSICS. 2004, 027 (2004).
Laine, Mikko, Meyer, HB, Rummukainen, K, and Shaposhnikov, M. “Effective gauge theories on domain walls via bulk confinement?”. JOURNAL OF HIGH ENERGY PHYSICS 2004.04 (2004): 027.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-ph/0404058

Inspire: 647720

Suchen in

Google Scholar